have swollen of the mouth, can not eat right because of swollen,nose is dry can not breath right, does over using visine have any damage to eyes could this be contributed to a eye ache
Over use of eye drops such as visine can cause damage, and addiction to the eye drops. If you can I would see an ophthamologist and have your eyes checked and see what he can recommend for your eye problems. The swelling in your mouth worries me, it sounds almost like an allergic reaction. I would stick to artificial tears until I saw an ophth.
Visine is not good for dry eyes!!! Use artificial tear replacement. They are expensive but they do work. I concur with seeing an ophthalmologist asap! There are some other issues that can mimic dry eye like blepharitis. An ophthalmologist can check his eyes to see what is causing the dry eye. Sometimes as we get older our eyes dont produce enough tears and when they do produce tears, they can be poor quality tears. A good tear replacement like Refresh or Genteal will really help if it is dry eye. You have to use them several times a day sometimes as much as 10 times a day. He will notice an improvement in his vision once his eye tissues are rehydrated. Dry eyes cause the cornea ot cloud up and sometimes even the surface can get small cracks that can be seen under a special scope the ophthalmologists use.
Bell's palsy is paralysis of the facial nerve of unknown cause. The diagnosis is made when no other cause can be identified. Bell's palsy is thought to be caused by a viral infection of the facial nerve. The most likely virus is the herpes simplex virus. Other names for this condition are "idiopathic facial palsy" or Antoni's palsy. Bell's palsy is usually a self-limiting, non-life threatening condition that spontaneously remits within six weeks. The incidence is 15-40 new cases per 100,000 people per year. There is no predominant age or racial predilection; however it is 3.3 times more common during pregnancy and slightly more common in menstruating females. In general, the incidence increases with advancing age.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 3 Feb 2010 • 1 answer
Posted 26 Jul 2011 • 1 answer
Posted 19 Dec 2012 • 2 answers
Posted 4 May 2016 • 1 answer